Pubblicazioni il cui periodico è "LINEAR ALGEBRA AND ITS APPLICATIONS"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 11.

Articolo di rivista C. Canuto; V. Simoncini; M. Verani (2014)
On the decay of the inverse of matrices that are sum of Kronecker products. In: LINEAR ALGEBRA AND ITS APPLICATIONS, vol. 452, pp. 21-39. - ISSN 0024-3795
Web of Science: 11 - Scopus: 12

Articolo di rivista Varga R S; Rizzo A (2012)
An application of nonnegative matrices to the synchronization of chaotic oscillators. In: LINEAR ALGEBRA AND ITS APPLICATIONS, vol. 436 n. 2, pp. 265-275. - ISSN 0024-3795
Web of Science: 0 - Scopus: 1

Articolo di rivista Carlini E.; Rapallo F (2010)
Probability matrices, non-negative rank, and parameterization of mixture models. In: LINEAR ALGEBRA AND ITS APPLICATIONS, vol. 433, pp. 424-432. - ISSN 0024-3795
Web of Science: 3 - Scopus: 3

Articolo di rivista Gibilisco P; Imparato D.; Isola T (2008)
A Robertson-type Uncertainty Principle and Quantum Fisher Information. In: LINEAR ALGEBRA AND ITS APPLICATIONS, vol. 428 (7), pp. 1706-1724. - ISSN 0024-3795
Web of Science: 16 - Scopus: 15

Articolo di rivista Fagnani F.; Zampieri S. (2004)
Minimal and systematic convolutional codes over finite abelian groups. In: LINEAR ALGEBRA AND ITS APPLICATIONS, vol. 378, pp. 31-59. - ISSN 0024-3795
Web of Science: 7 - Scopus: 5

Articolo di rivista Tilli P. (2003)
Universal bounds on the convergence rate of extreme Toeplitz eigenvalues. In: LINEAR ALGEBRA AND ITS APPLICATIONS, vol. 366, pp. 403-416. - ISSN 0024-3795 [Disponibilità ristretta]
Web of Science: 4 - Scopus: 4
[img]

Articolo di rivista Romeo M; Tilli P. (2001)
On some variational problems in the theory of unitarily invariant norms and Hadamard products. In: LINEAR ALGEBRA AND ITS APPLICATIONS, vol. 326, pp. 161-172. - ISSN 0024-3795 [Disponibilità ristretta]
Web of Science: 1 - Scopus: 1
[img]

Articolo di rivista Tilli P. (2000)
Spectral clustering properties of block multilevel Hankel matrices. In: LINEAR ALGEBRA AND ITS APPLICATIONS, vol. 306, pp. 155-163. - ISSN 0024-3795 [Disponibilità ristretta]
Web of Science: 15 - Scopus: 16
[img]

Articolo di rivista Tilli P. (1998)
Locally Toeplitz sequences: spectral properties and applications. In: LINEAR ALGEBRA AND ITS APPLICATIONS, vol. 278, pp. 91-120. - ISSN 0024-3795 [Disponibilità ristretta]
Web of Science: 69 - Scopus: 71
[img]

Articolo di rivista Tilli P. (1998)
Singular values and eigenvalues of non-Hermitian block Toeplitz matrices. In: LINEAR ALGEBRA AND ITS APPLICATIONS, vol. 272, pp. 59-89. - ISSN 0024-3795 [Disponibilità ristretta]
Web of Science: 34 - Scopus: 37
[img]

Articolo di rivista Elia M. (1988)
A note on the computation of Bit Error Rate for binary block codes. In: LINEAR ALGEBRA AND ITS APPLICATIONS, vol. 98, pp. 199-210. - ISSN 0024-3795
Web of Science: 2 - Scopus: 5

Questa lista è stata generata il Fri Dec 15 06:48:31 2017 CET.